RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2014, Volume 19, Issue 6, Pages 125–139 (Mi fpm1617)  

The Wedderburn–Artin theorem for paragraded rings

E. Ilić-Georgijevića, M. Vukovićb

a University of Sarajevo, Bosnia and Herzegovina
b Academy of Sciences and Arts of Bosnia and Herzegovina, Sarajevo, Bosnia and Herzegovina

Abstract: In this paper, we prove the paragraded version of the Wedderburn–Artin theorem. Following the methods known from the abstract case, we first prove the density theorem and observe the matrix rings whose entries are from a paragraded ring. However, in order to arrive at the desired structure theorem, we introduce the notion of a Jacobson radical of a paragraded ring and prove some properties which are analogous to the abstract case. In the process, we study the faithful and irreducible paragraded modules over noncommutative paragraded rings and prove the paragraded version of the well known Schur's lemma.

Full text: PDF file (183 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 221:3, 391–400

Bibliographic databases:

UDC: 512.552

Citation: E. Ilić-Georgijević, M. Vuković, “The Wedderburn–Artin theorem for paragraded rings”, Fundam. Prikl. Mat., 19:6 (2014), 125–139; J. Math. Sci., 221:3 (2017), 391–400

Citation in format AMSBIB
\Bibitem{IliVuk14}
\by E.~Ili{\'c}-Georgijevi{\'c}, M.~Vukovi{\'c}
\paper The Wedderburn--Artin theorem for paragraded rings
\jour Fundam. Prikl. Mat.
\yr 2014
\vol 19
\issue 6
\pages 125--139
\mathnet{http://mi.mathnet.ru/fpm1617}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431904}
\transl
\jour J. Math. Sci.
\yr 2017
\vol 221
\issue 3
\pages 391--400
\crossref{https://doi.org/10.1007/s10958-017-3233-7}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1617
  • http://mi.mathnet.ru/eng/fpm/v19/i6/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:149
    Full text:50
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020